# SDR USAAD97100

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND RIGHT SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
